# SDR FDEA201101090090

- Difficulty date: January 9, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 60,598 hours, 10,518 cycles
- Engine: Ge CF66D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77791
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CTR CARGO COMPARTMENT - BILGE AREA STA 5-123 LONGERON 44R FOUND WITH   CORROSION.  CARRIED OUT REPAIR AS PER SRM 53-00-05 REPAIR 1 FIGURE 202 REVISION 45 AND E.A. 1-5310-143504, CLASSIFIED AS MAJOR REPAIR AS PER GMM 6-2-100 REVISION 111.
